# SDR SWAA111428

- Difficulty date: February 23, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 85,123 hours, 58,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND RT EEPLS BROKEN AT ROW 8.  REMOVED AND REPLACED EEPLS PER MM.
